Kollineationsgruppen kompakter, vier-dimensionaler Ebenen.

Helmut Salzmann

Mathematische Zeitschrift (1970)

  • Volume: 117, page 112-124
  • ISSN: 0025-5874; 1432-1823

How to cite


Salzmann, Helmut. "Kollineationsgruppen kompakter, vier-dimensionaler Ebenen.." Mathematische Zeitschrift 117 (1970): 112-124. <http://eudml.org/doc/171412>.

author = {Salzmann, Helmut},
journal = {Mathematische Zeitschrift},
pages = {112-124},
title = {Kollineationsgruppen kompakter, vier-dimensionaler Ebenen.},
url = {http://eudml.org/doc/171412},
volume = {117},
year = {1970},

AU - Salzmann, Helmut
TI - Kollineationsgruppen kompakter, vier-dimensionaler Ebenen.
JO - Mathematische Zeitschrift
PY - 1970
VL - 117
SP - 112
EP - 124
UR - http://eudml.org/doc/171412
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.